Two New Families of Quadratic APN Functions

Kangquan Li, Yue Zhou 0001, Chunlei Li 0001, Longjiang Qu. Two New Families of Quadratic APN Functions. IEEE Transactions on Information Theory, 68(7):4761-4769, 2022. [doi]

@article{LiZLQ22,
  title = {Two New Families of Quadratic APN Functions},
  author = {Kangquan Li and Yue Zhou 0001 and Chunlei Li 0001 and Longjiang Qu},
  year = {2022},
  doi = {10.1109/TIT.2022.3157810},
  url = {https://doi.org/10.1109/TIT.2022.3157810},
  researchr = {https://researchr.org/publication/LiZLQ22},
  cites = {0},
  citedby = {0},
  journal = {IEEE Transactions on Information Theory},
  volume = {68},
  number = {7},
  pages = {4761-4769},
}